... side effects concern me, and it am worried. I would appreciate any feedback
I wasn't sure what Meloxicam was, so I just looked it up. It is an NSAID, which is an Anti-Steroidal Anti-Inflammatory Drug, so depending on why you are taking blood pressure medication, you should be okay taking the combination of meds you are taking, and it shouldn't affect your asthma. The only problem is if you currently have heart problems it could cause serious side effects also since it is an anti inflammatory it always has the potential to bother your gastrointestinal system, always take it with food to avoid any upset stomach. If you have any other questions, either listen to the others on here or look up your medications on this site. It's a wonderful site and has so much info.
It can elevate blood pressure in some people who have hypertension (high blood pressure) so be sure to discuss it with your Dr. If your B/P is hard to control, you may not want to use any NSAIDS as they can all elevate blood pressure.Some people with asthma are sensitive to NSAIDS and aspirin. If aspirin causes you to wheeze, you probably dont want to use meloxicam either.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Aug 2010 • 2 answers
Posted 25 Jul 2011 • 2 answers
Im in the hospital due to a severe asthma attack..i was put on a iv drip of 125 mg of prednisone I m
Posted 2 Jan 2014 • 2 answers
Posted 10 Mar 2015 • 1 answer
Posted 14 Dec 2016 • 2 answers